MathSciNet Relay Station
MathSciNet bibliographic data
MR2351291 (2010j:37070) 37F10 (37F35 37F50 47A55)
Coiculescu, Ion; Skorulski, Bartłomiej Perturbations in the Speiser class. Rocky Mountain J. Math. 37 (2007), no. 3, 763–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement